I have been taking sertraline 25mg. for a few years and had no problem with it or side effects but now I have COPD so I also take Mucus relief DM tablets and wonder if there is some conflict between these two drugs. I am now getting dizzy, very tired and weakness in my legs. I also take inhalers that are steroids, but this is not new. This problem started when the drug store changed manufacturers for the Sertraline.
if those DM tablets are over the counter you should check with the pharmacist.Now changing manufactures really won't make a difference.Sometimes they change the shape or color but the pill still has to be under the same guidelines.I think it's the Dm pill conficlting with the other pill so you should talk to the pharmacist to see what you can use.
You shouldn't take Mucus Relief DM together with Sertraline.
You run the risk of developing a serious condition called serotonin syndrome.
You should talk to your doctor or pharmacist about safer medicines to help your COPD.
Very interesting bar88ney. I have been on Zoloft; now Sertraline, for over 10 years for moderate depression. I have experienced brain zaps, failure to come up with the specific words I want while speaking (never a problem previously) Tired all the time and for the last year or so, I am constantly clearing my throat. It would not surprise me if COPD were a side affect to the drugs. If others are experiencing this while on Zoloft/Sertraline I would appreciate hearing about it. My DR gave me a nose spray...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Chronic Obstructive Pulmonary Disease -- Acute - My husband uses albutrol nebulizer . The mist comes
Posted 1 Oct 2009 • 1 answer
Posted 9 Dec 2011 • 3 answers
Chronic Obstructive Pulmonary Disease, Maintenance - Has anyone tried using Quercetin (500mg 3xd) as
Posted 8 Oct 2012 • 5 answers
Posted 23 Dec 2014 • 1 answer
Posted 20 Aug 2016 • 0 answers